# SDR 4DPA2022061600001

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 36,272 hours, 34,127 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 163500116
- Part serial: 11948
- Condition: Cracked
- Part time: 385 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER SIDE PILOT WINDOW SHATTERED IN FLIGHT AT 37000 FT. DIVERTED TO BATON ROUGE. NO LOSS OF PRESSURIZATION. LANDED NO FURTHER ISSUES. CORR ACTION- R&R'D FO WINDSHIELD ALL OPS & LK CK'S GOOD.
